U.S. doctors online nowAsk doctors free
Houma, LA
A 22-year-old male asked:

Is it possible to overdose on miralax? doc prescribed 3-4 x daily for me. ive had obstructions in the past and its the only thing that helps.

1 doctor answer1 doctor weighed in
Dr. Gurmukh Singh
Pathology 49 years experience
See below: Not exactly overdose, but Miralax can have side effects. You may consult this site for symptoms for which you should consult your doctor. Drink plenty of water so that there is less likelihood of obstruction. https://www.rxlist.com/miralax-side-effects-drug-center.htm For the long term you may try to increase your intake of fiber foods. Consult this site for fiber foods. http://www.mayoclinic.org/healthy-lifestyle/nutrition-and-healthy-eating/in-depth/high-fiber-foods/art-20050948
Dr. Gurmukh Singh
Pathology 49 years experience
Provided original answer
Wish you good health!
Dec 9, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 9, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.